Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Numerical integration over simplexes and cones


Authors: P. C. Hammer, O. J. Marlowe and A. H. Stroud
Journal: Math. Comp. 10 (1956), 130-137
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1956-0086389-6
MathSciNet review: 0086389
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. C. Hammer & A. W. Wymore, ``Numerical integration over higher dimensional regions.'' Unpublished manuscript.
  • [2] G. Szegö, Orthogonal Polynomials, Am. Math. Soc. Colloquium Publications, v. 23, New York, 1939.
  • [3] G. W. Tyler, Numerical integration of functions of several variables, Canadian J. Math. 5 (1953), 393–412. MR 0056379

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1956-0086389-6
Article copyright: © Copyright 1956 American Mathematical Society